# SDR ASAA2023052243323

- Difficulty date: May 22, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 35,538 hours, 11,232 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112W82013
- Condition: Leaking
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS FUEL LEAK ON L/H WING. GROUNDED - YES. FOUND FUEL LEAK AT PANEL 532AB. ATTEMPTED TO TORQUE MOUNTING BOLTS W/ REF TO B737-900 AMM 28-11-00, WITH TORQUE VALUES LISTED IN REF TO AMM 28-11-11. REPAIR UNSUCCESSFUL. PANEL 532 STILL RUNNING LEAK. REMOVED AND REPLACED PANEL 532AB REF AMM 28-11-11-400-801.
